# SDR FDEA201104061335

- Difficulty date: April 6, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- Engine: Ge CF680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA38051
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND ON CTR CARGO DOOR SKIN FWD LOWER CORNER.  REPAIR NOT CARRIED OUT IN ACCORDANCE WITH APPROVED DATA.  CENTER CARGO DOOR CARRIED OUT REPAIR AS PER SRM 52-30-16 FIGURE 201 REPAIR 3 REVISION 46.  E.O. 1-5100-7-5001 A5 PART 1.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.  FOR INSPECTION REFER E.A. 1-5230-143555.
